- Accepted Version
Restricted to Repository staff only until 8 May 2017.
Download (116kB) | Request a copy
We construct a previously unknown E2-quasi-exactly solvable non-Hermitian model whose eigenfunctions involve weakly orthogonal polynomials obeying three-term recurrence relations that factorize beyond the quantization level. The model becomes Hermitian when one of its two parameters is fixed to a specific value. We analyze the double scaling limit of this model leading to the complex Mathieu equation. The norms, Stieltjes measures and moment functionals are evaluated for some concrete values of one of the two parameters.
|Additional Information:||NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as editing, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PHYSICS LETTERS A, VOL 379, ISSUE 10-11, 8th May 2015; DOI 10.1016/j.physleta.2015.01.008|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||School of Engineering & Mathematical Sciences > Department of Mathematical Science|
Actions (login required)
Downloads per month over past year